# SDR SCNA20170518076

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 45,953 hours, 27,254 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NR 1 RT FLIGHT DECK WINDOW FRAME INSPECTION FOUND CRACK INDICATION IN WINDOW FRAME AT UPPER OUTBD CORNER. VERIFIED WITH HFEC AND MARKED ENDS IN BLACK. ACCOMPLISHED PERM REPAIR TO RT NR 1 WINDOW POST FRAME.
